# SDR TWAA9812004

- Difficulty date: July 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47027
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Doubler
- Condition: Corroded
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND SPAR WEB DOUBLER ON AFT SIDE OF BULKHEAR WEB, STA 965 RT SIDE, CRACKED.  REPAIRED WITH .090 DOUBLER 2024-T3 AND INSTALLED PER MO 72J15, PHASE K AND DAC DRAWING 4709532 AND 5936993.
